Calendar

December 2017
S M T W T F S
26 27 28 29 30 1 2
3 4 5 6 7 8 9
10 11 12 13 14 15 16
17 18 19 20 21 22 23
24 25 26 27 28 29 30
31 1 2 3 4 5 6

KDFN News Center

Fentanyl is in the Yukon - Learn more about this dangerous drug

Fentanyl is in the Yukon.  It can be deadly.  It may be found in a number of street-drugs.  You cannot smell it, see it or taste it.  Your dealer may not know it is there as many drugs come from outside the Yukon,

Always call 9-1-1 first if you suspect an overdose.

Occasional, recreational users of street-drugs are at risk too. 

If you are using street-drugs, reduce your risk by:
1. Not using alone.
2. Test a small amount first.
3. Have access to a Naloxone kit (this is the antidote for an opioid overdose). Naxolone kits are available at the KDFN Health Centre - you’ll need to spend 15 minutes with a nurse who will explain how to use the kit.
4. Use somewhere close to medical help, in other words not out in the bush or alone in your car.
5. Have access to a phone to call 9-1-1, if needed
6. Know CPR (Cardiopulmonary resuscitation)

Kwanlin Dün Health Centre nursing staff are available to discuss your concerns.  Ask about getting a Naloxone take-home kit.  Call (867) 668-7289

REMEMBER ALWAYS CALL 9-1-1 FIRST IF YOU SUSPECT AN OVERDOSE!

Credit: Government of Saskatchewan

The Kwanlin Dün Health Centre has many programs and professional, confidential counselors to help those who are ready to heal from addictions of any kind.  Please contact the KDFN Health Centre.

For more information about support services offered in the Yukon and how to identify the early signs of an overdose CLICK HERE.